Have Medical Questions? Ask a Doctor Online!
Hello,I am Dr. Aren and I will help with your query.How many cigarettes do you smoke daily and since when are you smoking?please tell me your age and your occupation ,are you on medicaton for any disease ? Any family history of astyhma or eczema,heart problems o hypertension?Do you smoke cannabis?please give me more information,thanks.
Do you get severe acidity ? any foul smell in the nose?Have you been investigated for GERD/ upper Gi endoscopy or Laryngoscopy?
You appear to be having a post nasal drip which causes chronic pharyngitis and throat irritation.The drug Modafinil contributes to the dryness of the mouth and chest pains,anxiety and palpitations.It would be prudent to get the opinion of a ENT specialist who can rule out sinusitis,and do a direct and indirect laryngoscopy(examination of the vocal cords and larynx).The possibility of a severe GERD and subsequent Laryngo-pharyngeal reflux of the acid contents of the stomach can also give rise to similar symptoms.Your job would entail talking on the phone to the clients,this would also cause laryngeal problems due to voice over use, voice rest,talking normally and sipping water to prevent mouth and throat dryness will help.